# SDR DHL2005741552

- Difficulty date: April 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 371,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT R/W WBL 92 BULGED AT LWR END.  REMOVED DAMAGED EXISTING DOUBLER ON VERTICAL STIFFENER AT R/W WBL 92 IAW B727 SRM 51-30-2 FABRICATED REPAIRED DOUBLER FOR VERTICAL STIFFENER AT R/W WBL 92 DIM 8.375 X 2.125 INCH P/N 7075 T6 .071 PO 900573 IAW B727 SRM 57-10-2 FIG 3 AND 51-40-3 FIG 1. TREATED & PRIMED AREA AND DOULBER IAW B727 SRM 51-10-2. INSTALLED DOUBLER ON VERTICAL STIFFENER AT R/W WBL 92 IAW B727 SRM 51-30-2 & 51-40-3 FIG 1.
